# SDR SWIA202156548

- Difficulty date: February 10, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10285
- Aircraft time: 31,094 hours, 18,956 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PAX DOOR LOWER SILL AREA, MID CAP ANGLE, FOUND THE KICKPLATE ANGLE TO BE EXFOLIATED   (C-CHECK) RO 3/2/2021   REMOVED  CORROSION FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED PAX DOOR SURROUND KICKPLATE ANGLE IAW CRJ700 SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND DWG SH670-31810 REV AE, COMPLIED WITH TASK CARD 51-900-1002-SKY
